I was diagnosed with partical seizures. On 12/12/12 I take keppra er 1500 mg well about a yr ago my whole right side was shaking and couldn't drive home then I been noticing my hands won't stop shaking shakes all the time now but worse when I try to get to sleep.. Is it part of the seizures? Are my seizures getting worse or could it be from the medicine.. It is bothering me so much wondering if any one could help me out.. I got doc apothecary in June or should I try to make a sooner appt.. Thx
I am really sorry to hear about your experiences with epilepsy. Yes, I think it would be really good if you could get an earlier appt. to help answer your questions. I'm not a doc, but since this is happening continually, I don't think these experiences are seizures. I would guess this might be from the med, a side effect. Have you talked with your doc about changing meds? Sometimes Keppra can give people "the shakes" Have you upped the does recently?
Also, out of curiousity, were you diagnosed with simple or complex partial seizures? Complex partial seizures can develop into larger seizures (generalized seizures) and cause you to go unconscious.
Again, I hope you can see your doctor soon. Try posting your question on the epilepsy forum. You will probably have better luck getting your questions answered.
Was on lamicatal er when shaking started on right side of body but had a allergic reaction to it.. Then put on depokote and it didn't help so they put me on keppra but I believe the shaking started b4 I was on keppra just going to have to make sooner appt
I know unpleasant smells (usually really foul odors) are auras (simple partial szs, where you don't go unconscious) coming from your temporal lobe, usually on the left side. Do you go unconscious sometimes when you have your szs? (all you remember is the foul smells, and then you are "out")
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.